# SDR NSVA20070247

- Difficulty date: December 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Aircraft time: 33,782 hours, 37,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 2015
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, LAST FOUR EMERGENCY LIGHTS INOP, CHANGED OUT NR 5 POWER SUPPLY, OPS CHECKED GOOD.
